advertisement
Question
Posted by: sam | 2008/06/09

Is it the pill?

I am 31 years of age, and for the last year I have been on Nordett, (which I believe is for women who are 40 years and over and are not looking to fall pregnant)
I have recently have been suffering with sever hemorrhaging for about a month now and it is driving me crazy - my doctor did prescribe Cyklokapron, and it has not worked or stopped my period, he also prescribed Andrcur for me as my skin has become terrible since being on this pill.
The problem that I have appart from the Hemorrhaging is that I cannot get a gynae appointment, until the end of July, so I decided this morning to come off the Androcur and the Nordett and see if this will help stop the bleeding.
But I have pain in my stomach (not period pain) but more of an uncomfortable pain, is this because I have been bleeding for so long? I was told that there might be a possibility that I could have Indametriousus (sorry for the spelling) is this possible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not true that Nordette is for women over 40.
It is fine to stop the Nordette and see what happens. If endometriosis is a possibility, you will have to wait for the gynae appointment to confirm it. It is not an emergency, so you can wait till the end of July.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement